# SDR DALA2019112506915

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 7,918 hours, 2,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3883 AT DEPARTURE L1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: ADJUSTED GIRT BAR LATCH. CKS OK. (5487070).
